anh06005 (anh06005) wrote in vaginapagina,
anh06005
anh06005
vaginapagina

Prednisone and light period?

I have been off and on antibiotics and prednisone for the last 6 weeks due to a bout of seemingly never ending bronchitis. I use the nuva ring and last week was my out week. My period was basically non existent. I read that prednisone can alter periods but seriously i had maybe 2-3 days of VERY minimal bleeding. Guesstimating from my menstrual cup i had maybe 2-3 ml the entire time. I havent had sex since all of this went on (well once now that I think but it was with a condom) so chance of pregnancy is minimal to null. I was just wondering if any of you guys have experience such a drastic reduction due to meds. Just for reassurance and to get other opinions and such :)

Thanks!

Posted via LiveJournal app for iPhone.

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments